# SDR COMA0660479

- Difficulty date: August 8, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 12,209 hours, 11,001 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5277 - EN ROUTE CVG-BWI RECEIVED A LEFT ENGINE THRUST REVERSER UNLOCK MESSAGE, FLIGHT DIVERTED TO IAD.  DEFERRED THE LEFT THRUST REVERSER PER MEL 78-30-01.
